# SDR N6WA2015022201

- Difficulty date: February 22, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 30,753 hours, 22,586 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Contaminated
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR STICKS WHEN OPENING.  CLEANED GLUE SUBSTANCE OFF MAIN CABIN DOOR SEAL & C TRACK.  PERFORMED OPERATIONS CHECK IAW AMM 52-11-00.  NO DISCREPANCIES NOTED.
